# SDR SIMA20161231003

- Difficulty date: December 31, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 33,288 hours, 28,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED ON FRAME 75 STRINGER 2L.   REPAIRED IAW SRM 53-31-01-RE ITEM 11 FIG. 219 SHEET 1.
